# SDR FDEA201301110070

- Difficulty date: January 11, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 22,084 hours, 12,011 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE MLG WOULD NOT RETRACT, TRIED SYS 1 AND  SYS 2 AND FOLLOWED RED TAB.  GEAR HANDLE  WOULD NOT GO PAST DETENT.
